# SDR ANCF200400003

- Difficulty date: February 17, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N517NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 46,503 hours, 13,344 cycles
- Engine: Pwa PW4056
- Engine time: 43,492 hours, 12,546 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 30677
- Condition: Surges
- Location: Right
- Part time: 43,492 hours, 12,546 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE SURGE DURING ACCEL (AFTER SELECTING CLIMB THRUST) AT 5000 FT ENG OPERATION ABNORMAL AFTER SURGE. ENG WAS NOT SHUTDOWN.  BOROSCOPE INSPECTION WAS PERFORMED IAW AMM 71-00-00/601, FIM 71-06-00, FIG 105A NEGATIVE TEST, THE ENGINE WILL BE REPLACE ON FEBRUARY 20/2004
